# SDR CALA2015063000542

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 4,725 hours, 1,673 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Part serial: 859320000001NXD
- Condition: Overtemp
- Location: Cabin
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THERE WAS SMELL OF SMOKE IN CABIN AT ROW 30, ACFT LT.  SMELLED LIKE ELEC SMOKE ACCORDING TO CABIN CREW.  A CUSTOMER SAID SOME SMOKE FROM A SIDE WALL VENT AT ROW 30.  FOUND MID DOOR AREA HEATER, IN CEILING, WITH BURNED ELEMENTS.  HEATER REPLACED ON LOG PAGE 8140054.
